~Side Effects~How Do You Feel on Your Meds?

Disconcerting…..Detached

Colors outside the lines

Blurry…..

This particular emotion is completely lacking…..

Lacking cohesive qualities

It’s unravelling

And the edges keep getting stuck in the door

At its most severe case it’s completely unsettling…..

And it’s weakest

Subtle anxiety

Dry mouth

Like sand mixed with cotton

Anesthetized

Clinical white

In this sterile environment

I’ll await my next dosage

Hands heavy laden

Cracked around the edges

Layered with side effects~

Not for Reproduction~

12 thoughts on “~Side Effects~How Do You Feel on Your Meds?

  1. I wonder how you can inspire a friend to seek help? My best friend doesn’t want to try meds, still she suffers a lot of being bipolar. It destroys her relationships and she is suffering. But she refuses to seek help. She says she is used to live with the problems and that I have to respect her desicion not to seek help. Still as a friend I feel helpless to see her in this shape.

    Liked by 2 people

      • Thank you so much for your reply. Yes I try to think like that. Still I feel frustrated, because she refuses help, because she tried once and then gaved up and it’s just hard to watch her. And like you say, in the more manic phas she can say really hurtful things and she hates that afterwards, but still she says that she never is going to go to a doctor. . She has those raoid cycling, so she doesnät want to plan anything because she never knows in what mood she will be in and she doesn’t want to mess things up. Well, I have to find a way to accept her decision.

        Liked by 1 person

      • Yes it is. And when I tell her that I really want her to seek help, she cut the contact with me. I guess this is life. I honor you for spreading knowledge about ipolar disorder and I wish you the best of luck.

        Liked by 2 people

  2. I can relate, my medication makes me feel the same way. I have been on lamictal for going on a year almost (100mg three times a day) and it impacts my mood in a sedative way. I am also on Gabapentine to help level my mood out. (Hi I’m Gracia by the way) lol

    Liked by 1 person

  3. also im am having a depressive episode again I could feel it coming on and iv been on the tablets since april is it normal to still have episodes ? I gather the tablets don’t make it stop ? im on 200 mg at the mo he said hel increase every few weeks as needed.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s